MBI Publications

MBI Publications for Winfried Just (7)

  • G. Enciso and W. Just
    Large attractors in cooperative bi-quadratic Boolean networks
    (Submitted)

    Abstract

  • W. Just and B. Stigler
    Efficiently Computing Gröbner Bases of Ideals of Points
    (Submitted)

    Abstract

  • W. Just and B. Stigler
    Computing Grobner Bases of Ideals of Few Points in High Dimensions.
    Communications in Computer AlgebraVol. 40 No. 3 (2006) pp. 65-96

    Abstract

  • W. Just and A. Nevai
    A Kolmogorov-type competition model with multiple coexistence states and its applications to plant competition for sunlight
    J. Math. Anal. Appl.Vol. 348 (2008) pp. 620-636

    Abstract

  • W. Just and G. Enciso
    Exponentially long orbits in Boolean networks with exclusively positive interactions
    Nonlinear Dynamics and Systems TheoryVol. 11 No. 3 (2011) pp. 275-284

    Abstract

  • W. Just and G. Enciso
    Analogues of the Hirsch and Smale theorems for cooperative Boolean and discrete systems
    Journal of Difference Equations and ApplicationsVol. 18 No. 2 (2012) pp. 233-238

    Abstract

  • W. Just and A. Nevai
    A Kolmogorov-type competition model with finitely supported allocation profiles and its applications to plant competition for sunlight.
    J. Biol. DynVol. 3 (2012) pp. 599-619

    Abstract

View Publications By